Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A proof of Jackson's theorem


Authors: R. Bojanic and R. DeVore
Journal: Bull. Amer. Math. Soc. 75 (1969), 364-367
DOI: https://doi.org/10.1090/S0002-9904-1969-12174-9
MathSciNet review: 0239334
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Dunham Jackson, The theory of approximation, American Mathematical Society Colloquium Publications, vol. 11, American Mathematical Society, Providence, RI, 1994. Reprint of the 1930 original. MR 1451140
  • 2. V. K. Dzjadik, On the approximation of functions by algebraic polynomials on a finite interval of the real line, Izv. Akad. Nauk SSSR Ser. Mat. 22 (1958), 337-354. (Russian) MR 96924
  • 3. G. Freud, "Über ein Jacksonsches Interpolationsverfahren" in On approximation theory (Proceedings of the Conference in Oberwolfach, 1963), Birkhäuser, Basel, 1964. MR 182826
  • 4. R. B. Saxena, On a polynomial of interpolation, Studia Sci. Math. Hungar. 2 (1967), 167-183. MR 213794
  • 5. M. Sallay, Über ein Interpolationsverfahren, Magyar Tud. Akad. Mat. Kutató Int. Közl. 9 (1964-65), 607-615. MR 186973
  • 6. R. DeVore, On Jackson's theorem, J. Approximation Theory 1(1968), 314-318. MR 241854
  • 7. R. Bojanic, A note on the degree of approximation to continuous functions, L'Enseignement Mathématique (to appear). MR 246032
  • 8. O. Shisha and B. Mond, The degree of convergence of sequences of linear positive operators, Proc. Nat. Acad. Sci. USA 60 (1968), 1196-1200. MR 230016
  • 9. V. I. Krylov, Approximate calculation of integrals, Macmillan, New York, 1962. MR 144464


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12174-9

American Mathematical Society